Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Starting Therapy
May 22, 2007

Although my CD4 count is currently above 350- I have recently begun getting ill quite a lot. My Dr has advised that as long as my count remains above 200, I do not need to begin therapy. Is this the case? Please help- your advice would be appreciated.

Response from Dr. Wohl

It really depends on what you mean by 'getting ill' If you are having unexplained weight loss, night sweats, thrush (real thrush, not just coated tounge), fevers or diarrhea, I would be concerned that this could be HIV related and that HIV therapy would be indicated.

If you mean you seem to get cold every winter, I would not be prompted to start treatment.

What are your symptoms?

DW



Previous
THE PEP
Next
Irregular schedule: help

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement